# SDR UALA2009060101582

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 31,858 hours, 12,293 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: 1229
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED.  FAULTS EPSU EXT LOAD EMER R.  FOUND LIGHT ASSEMBLY 62WL FAILED.  REPLACED EMERGENCY LIGHTS TEST NORMAL.
